# SDR UIEA2021021200302

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,406 hours, 18,409 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO BRAKES INOPERATIVE.  PERFORMED AUTO BRAKE INOPERATIVE NNC.  AFTER ACCOMPLISHED CORRECTIVE ACTION NR-15 "LEFT IRS FAIL ON T/O" PERFORMED AUTO BRAKE & SYSTEM TEST OK PER AMM 32-42-00/705.
